# SDR HALA2022122800320

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 7,000 hours, 1,716 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Condition: Faulted
- Location: Fire Loop A
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS,  NR 1 ENGINE FIRE LOOP A FAULT MESSAGE ILLUMINATED, 15 MINUTES AFTER DEPARTURE AND REMAINED ON.  AIRCRAFT DIVERTED TO HNL.  REPLACED THE FIRE LOOP A, FIRE ELECTRICAL HARNESS IAW AMM 26-12-61-400-802-A, AND REPLACED FWD FIRE DETECTOR IAW AMM 26-12-17-400-A. OPS TESTED GOOD.
